Universiti Teknologi Malaysia Institutional Repository

Line and skew removal from Off-Line cursive handwritten words

Mohamad, Dzulkifli (2008) Line and skew removal from Off-Line cursive handwritten words. Gomal University Journal of Research, 24 (2). 28 - 33. ISSN 1019-8180

Full text not available from this repository.


Item Type:Article
Subjects:Unspecified
Divisions:Computer Science and Information System (Formerly known)
ID Code:18885
Deposited By: Kamariah Mohamed Jong
Last Modified:23 Nov 2011 02:57

Repository Staff Only: item control page